# SDR FDEA201706011555

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 96,394 hours, 40,774 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod End
- Part number: ABA83331
- Condition: Damaged
- Location: Rt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN DOOR ARMING LEVER DOESN'T STAY IN  HORIZONTAL POSITION WHEN DOOR IS ARMED.  CAUSES OCCASIONAL CABIN DOOR FWD RT ALERT.  COMPLETED INSTALLATION OF THE RT FWD PASSENGER DOOR INTERIOR CONTROL MECHANISM AND PERFORMED RIG AND AJDUSMENT IAW AMM 52-11-06-2, AND 52-11-00/501. OPS CHECKED NORMAL.
